# SDR DALA2022052403609

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 33,258 hours, 17,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 - CORROSION SEAT TRACK -Y765 AT FWD GALLEY AREA (LOC BTW FR12 TO FR24). CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 AT FWD GALLEY AREA LOC. BTW FR12 TO FR24 AS PER A319 SRM 51-42-11.(2247722)
